Posted by Rick on March 28, 2000, at 15:39:47
In reply to Celexa Side Effects, posted by Marie on March 19, 2000, at 18:18:55
> I've been taking Celexa now for 12 days and find when I wake in the morning I am very anxious. I take the celexa and it does go away after a few hours. I also experience lack of motivation, and sleepiness. I was on Serzone prior to this and found it worked great up to 2 months ago when I had an excess amount of stress and I guess it just stopped working. I probably should have asked my doctor about increasing the dosage of Serzone instead of him changing me to Celexa. Also, is sexual disfunction a common side effect with Celexa. I've read info that it is with men; how about women? Would love to hear your comments. Thanks.
I've been taking Celexa for 60 days now and I must say it did have an immediate effect on my sexual function, but it only lasted about 4 weeks. During this time I no need or want to do anything. After I had even more stress come into my life the doctor doubled my dose to 40mg/day. I now have an increased desire for sex and my wife and I are getting along just fine. I still have problems with decision making as I tend to say exactly whats on my mind instead of thinking of how it's going to affect everyone before I say it.